# SDR KBM2003F00017

- Difficulty date: August 21, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 6,690 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL END BEARING IS WORN BEYOND LIMITS.  REPLACED WITH NEW BUSHING 350A27191200, WASHER 350A27-1911-20, BEARING EN282B506E.  BOLT 22731BCD60017M AND NUT ASNA0045T-060BEL.(K)
